Skip to main content

Montemalaga FUNRUN 2024

Mon March 25, 2024 Palos Verdes Peninsula, CA 90274 US

FR24 Schedule

 Minute-by-Minute Schedule for each grade


TK-1st
 
10:25: HEAD DOWN TO FIELD
TK: Have students pack up and bring backpacks to lawn, they will be the only students being dismissed from lawn after closing ceremony. 
K-1ST: Have students pack up and leave backpacks outside. Students will return to classroom for dismissal.  
10:30-10:40: WARM UP (10 Minuets) 
Escort students to racetrack entrance. 
10:40-10:50: RUN (10 Minutes)
After run, lead students straight to classroom tent to prepare for lunch on the lawn. 
10:50-11:35: LUNCH (45 Minutes)
Volunteers will assist in getting food from food truck and cafeteria and stay with the students while teachers go on lunch break. 
11:35-12:30: FIELD PLAY
Teachers and Yard staff will monitor students. Students are to stay on lower field lawn. 
12:30-12:40: CLOSING CEREMONY
All students will gather at stage to award prizes
12:40: TK DISMISSED FROM LAWN
12:40: K-1ST GO TO UPPER PLAYGROUND 
1:10: DISMISSAL
K &1st will dismiss from classroom
 
 
2nd-3rd
 
10:45: HEAD DOWN TO FIELD
Have students pack up and leave backpacks outside. Students will return to classroom for dismissal.  
10:50-11:00: WARM UP (10 Minuets) 
Escort students to racetrack entrance. 
11:00-11:15: RUN (15 Minutes)
After run, lead students straight to classroom tent to prepare for lunch on the lawn. 
11:15-12:00: LUNCH (45 Minutes)
Volunteers will assist in getting food from food truck and cafeteria and stay with the students while teachers go on lunch break. 
12:00-12:30: FIELD PLAY
Teachers and Yard staff will monitor students. Students are to stay on lower field lawn. 
12:30-12:40 CLOSING CEREMONY
All students will gather at stage to award prizes
12:40: 2nd GRADE GO TO UPPER PLAYGROUND 
12:40: 3rd  GRADE GO TO LOWER PLAYGROUND 
1:30: DISMISSAL  
2nd & 3rd will dismiss from classroom
 
 
4th & 5th
 
10:45: HEAD DOWN TO FIELD
Have students pack up and leave backpacks outside. Students will return to classroom for dismissal.  
10:50-11:15: FIELD PLAY
Students will play on the field until warm up
11:15-11:25: WARM UP (10 Minuets) 
Escort students to racetrack entrance. 
11:25-11:45: RUN (20 Minutes)
After run, lead students straight to classroom tent to prepare for lunch on the lawn. 
11:45-12:30: LUNCH (45 Minutes)
Volunteers will assist in getting food from food truck and cafeteria and stay with the students while teachers go on lunch break. 
12:30-12:40: CLOSING CEREMONY
All students will gather at stage to award prizes
12:40:  4th & 5th GRADE STAYS ON LOWER FIELD AND LOWER PLAYGROUND 
1:30: DISMISSAL 
4TH & 5TH will dismiss from classroom

DIAMOND EAGLE

DIAMOND EAGLE
PLATINUM EAGLE
SOARING EAGLE
SPECIAL THANKS
Valued Sponsors

If you continue to use this site, you consent to use all cookies. We use cookies to offer you a better browsing experience. Read how we use cookies and how you can control them by visiting our Privacy Policy.

If you continue to use this site, you consent to use all cookies.